# SDR KPVA20160705001

- Difficulty date: May 13, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N944WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 40,662 hours, 44,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: S52176431234
- Part serial: NOSERIALNUMBER
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A 2-YEAR CHECK INSPECTION, A CRACK WAS FOUND ON THE AFT PASSENGER AIRSTAIR DOOR, STAIR STRUCTURE FORWARD LOWER ATTACHMENT ANGLE. THE  ATTACH ANGLE WAS REPLACED IAW SRM 51-25-01.
